# SDR DXTA2021020504683

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 3,100 hours, 2,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6450LS00
- Part serial: 002157
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE INITIATING START WITH GPU, EMER LIGHT SWITCH IN THE ARMED POSITION. AS SHED BUSSES COME OFF LINE DURING START, RECEIVED MESSAGE EMER LT NOT ARM YELLOW CAS. CYCLED THE SWITCH, AND CAS DISAPPEARS, HOWEVER, CABIN EMER LIGHTS ARE ON THROUGHOUT THE CABIN. IF SWITCH IS MOVED TO THE OFF POSITION, LIGHTS EXTINGUISH. IF MOVED TO ARM, EMER LIGHTS ARE ON.///SIGN-OFF/// REMOVED AND REPLACED #2 EMERGENCY BATTERY WITH TESTED UNIT.  IAW EMB-505 AMM 33-52-01-710-801A, OPS CHECK GOOD.
